# SDR AALA202108175983

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 66,896 hours, 25,215 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR ASSIST BOTTLE LOW CAUSING CABIN INTERCOMMUNICATION DATA SYSTEM CAUTION. SERVICE 2L DOOR ASSIST BOTTLE PER AMM 52-22-00 MESSAGE CLEARED.
